MathSciNet Relay Station
MathSciNet bibliographic data
MR2085171 34C12 (34C27 37B55)
Shen, Wenxian; Zhao, Xiao-Qiang Convergence in almost periodic cooperative systems with a first integral. Proc. Amer. Math. Soc. 133 (2005), no. 1, 203–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement